An error estimate for a numerical scheme for the compressible Navier-stokes system
Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The subject of this paper is an error estimate of the order $h^{1/2}$ in the $L^2$-norm for an explicit, fully discrete numerical scheme that approximates smooth solutions of the barotropic compressible fluid flow equations in the multidimensional case. Assuming some a-priori estimates for the discrete solution we derive an error estimate using a technique based upon stability results due to Dafermos \cite{Da} and DiPerna \cite{Di}, which were originally formulated for systems of conservation laws.
@article{KJM_2007_30_1_a19,
author = {Vladimir Jovanovi\'c},
title = {An error estimate for a numerical scheme for the compressible {Navier-stokes} system},
journal = {Kragujevac Journal of Mathematics},
pages = {263 - 275},
year = {2007},
volume = {30},
number = {1},
zbl = {1195.76151},
url = {http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a19/}
}
Vladimir Jovanović. An error estimate for a numerical scheme for the compressible Navier-stokes system. Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1. http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a19/